# SDR CALA0800931

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 35,123 hours, 5,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FOUND CORRODED AT BODY STATION 303 BETWEEN LBL 31- 41.  CABIN FLOOR SUPPORT REPAIRED PER SRM 53-00-51, REPAIR 1, FIG 201.
